# SDR CALA2025113011585

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 47,746 hours, 4,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Smoke
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED FROM WHEEL WELL AREA BY AIRCRAFT BEHIND AND OPS INSPCT ALL LANDING GEARS AND CACS INLETS OUTLETS AND SURROUNDING AREA. NO SIGNS OF OVERHEAT OR FIRE. NO INDICATIONS OF OVERHEAT IN CABIN. NO FLUCUTATIONA OF PACKS APU OR ANY OTHER SYSTEMS. COULD NOT FIND ANY DEFECTS. OK TO CONTINUE
